University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Pennant, J"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Bridges, Thomas, Pennant, J and Zelik, Sergey (2014) Degenerate Hyperbolic Conservation Laws with Dissipation: Reduction to and Validity of a Class of Burgers-Type Equations ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 214 (2). pp. 671-716.

Zelik, S and Pennant, J (2013) GLOBAL WELL-POSEDNESS IN UNIFORMLY LOCAL SPACES FOR THE CAHN-HILLIARD EQUATION IN R-3 COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 12 (1). pp. 461-480.

Thesis

Pennant, Jonathan P. (2016) On infinite energy solutions to dissipative PDEs in unbounded domains. Doctoral thesis, University of Surrey.

This list was generated on Tue Sep 19 12:06:31 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800